Toulouse Mathematics Institute
Paul Sabatier University
118, route de Narbonne
F-31062 Toulouse Cedex 9
Complex algebraic geometry
Homogeneous spaces and representations of algebraic groups
Quantum cohomology and derived categories
Jean-Pierre Demailly (1957-2022)
Photo: Holly CHEN 2019
NewsThe FanoHK project (From Fano manifolds to HyperKähler varieties), funded by the ANR, started in April 2021 and will last four years.
Last meeting in Strasbourg, January 9-11, 2023. Next meeting in Paris, February 7-9, 2024.
A conference in honor of Jean-Pierre Demailly will be organized at the Fourier Institute (Grenoble), on June 3-7, 2024. Save the date!
Hecke cycles on moduli of vector bundles and orbital degeneracy loci
with V. Benedetti, M. Bolognesi, D. Faenzi, 21 pages, arXiv:2310.06482.
The Coble quadric
with V. Benedetti, M. Bolognesi, D. Faenzi, 24 pages, arXiv:2307.05993.
Matrices of linear forms of constant rank from vector bundles on projective spaces
with R.M. Miro-Roig, 38 pages, arXiv:2304.08055, to appear in Advances.
Equivariant spaces of matrices of constant rank
with J.M. Landsberg, 26 pages, arXiv:2212.04228, to appear in PAMQ.
A four dimensional cousin of the Segre cubic
22 pages, arXiv:2211.16154, to appear in Rev. Mat. Iberoamericana.
A birational involution
with P. Beri, 43 pages, arXiv:2211.12866.
Discriminants of theta-representations
with V. Benedetti, 20 pages, arXiv:2204.02020, to appear in Annali SNS di Pisa.
Fano fourfolds of K3 type
with M. Bernardara, E. Fatighenti and F. Tanturri, 66 pages, arXiv:2111.13030.
On the automorphisms of hyperplane sections of generalized Grassmannians
with V. Benedetti, 39 pages, arXiv:2110.00255, to appear in Transformation Groups.
Proof of a conjecture of Sturmfels, Timme and Zwiernik
9 pages, arXiv:2108.11085.
Complete quadrics: Schubert calculus for Gaussian models and semidefinite programming
with M. Michalek, L. Monin, T. Seynnaeve, M. Vodicka, 34 pages, arXiv:2011.08791, to appear in JEMS.
Four-Dimensional Lie algebras revisited
with B. Sturmfels and S. Sverrisdóttir, J. Lie Theory 33 (2023), 703-712.
On a class of spaces of skew-symmetric forms related to Hamiltonian systems of conservation laws
with J. Ferapontov, Manuscripta Math 172 (2023), 599–620.
Horospherical two-orbits varieties as zero loci
with B. Pasquier, Proc. Amer. Math. Soc. 151 (2023), 3347-3363.
On the equations defining some Hilbert schemes
with J.D. Hauenstein and B. Szendroi, Vietnam J. Math. 50 (2022), 487-500.
On the automorphisms of Mukai varieties
with Th. Dedieu, Math. Z. 300 (2022), 3577-3621.
The double Cayley Grassmannian
Math. Research Letters 28 (2021), 1765-1792.
Gradings of Lie algebras, magical spin geometries and matrix factorizations
with R. Abuaf, Representation Theory 25 (2021), 527-542.
Nested varieties of K3 type
with M. Bernardara and E. Fatighenti, Journal de l'École Polytechnique 8 (2021), 733-778.
The geometry of the Coble cubic and orbital degeneracy loci
with V. Benedetti and F. Tanturri, Math. Annalen 379 (2021), 415-440.